MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ASF CPS 20MM VE R 3-5 CD; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ASF CPS 20MM VE R 3-5 CD; PROSTHESIS, KNEE
Catalog Number 42522600420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Suggested code (annex g)- mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.D10: additional associated products.42504605802, persona rev fem cmt ccr std sz 5r lot# 64888669.42540000032, persona all poly pat ply 32mm lot# 64843506.42560007514, persona rev str smth stem 14x75 lot# 64835182.42556605810, persona fem distal aug sz5 10mm lot# 64859429.42556605810, persona fem distal aug sz5 10mm lot# 64817459.42542006402, persona rev tib fix np sz c r lot# 64827455.42560007514, persona rev str smth stem 14x75 lot# 64911499.
 
Event or Problem Description
It was reported a patient reported moderate pain to the knee with extreme pain standing upright and bending to the floor during the two years follow up.The patient has improved as the study continued, all radiographic imaging displays no significant findings, and all products remain implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: visit 1; follow-up: moderate-occasional pain, xr- no significant findings, rom 2-110, healing well.Visit 2; follow-up: moderate pain, extreme pain standing upright, severe pain bending to floor, xr- no significant findings, the symptoms began gradually over time.Symptoms began 1 year ago.Pain is moderate with a rating of 8/10.Pain sharp, throbbing, aching and burning.The symptoms are constant.Since the onset, she reports the problem is getting worse.The symptoms are made worse with bending, walking and standing.The patient experiences swelling, numbness, stiffness, limping, clicking and tingling.Prior testing: no diagnostic tests have been performed.Pain is intermittent.After she has been walking for long time.She has some swelling.She has outstanding range of motion however.She feels very stable.(some swelling post- activity is not an abnormal finding and within the note is not calling it out as a complication).Visit 2; follow-up: mild pain, moderate pain straightening knee, going up/down stairs, and standing upright, exam: no swelling, ecchymosis or deformity, rom 0-125, stable varus/valgus, gait normal, xr: implant in good position and alignment with no gross evidence of failure or loosening.Visit 3; follow-up: mild-occasional pain, xr: implants in good position and alignment without evidence of failure, loosening, or fracture, exam wnl, rom 0-125.The event is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ASF CPS 20MM VE R 3-5 CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22077607
Report Number3007963827-2025-00213
Device Sequence Number13095834
Product Code MBH
UDI-Device Identifier00889024244429
UDI-Public(01)00889024244429(17)250717(10)64820591
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/17/2025
Device Catalogue Number42522600420
Device Lot Number64820591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite